A note on the periodic orbits of a kind of Duffing equations

Jaume Llibre, Ana Rodrigues

Research output: Contribution to journalArticleResearchpeer-review

2 Citations (Scopus)

Abstract

We study the periodic orbits of the modified Duffing differential equation ÿ + ay ε ey3 = εh(y,y) with a > 0; ε a small parameter and h a C2 function in its variables. © 2012 Published by Elsevier Inc.
Original languageEnglish
Pages (from-to)8358-8365
JournalApplied Mathematics and Computation
Volume219
Issue number15
DOIs
Publication statusPublished - 1 Apr 2013

Keywords

  • Averaging theory
  • Duffing differential equation
  • Periodic orbit

Fingerprint Dive into the research topics of 'A note on the periodic orbits of a kind of Duffing equations'. Together they form a unique fingerprint.

Cite this